| Model Number |
470171-09 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the micro bipolar forceps instrument involved with this complaint to perform failure analysis (fa) testing and the fa is still in progress.
Event or Problem Description
It was reported that the micro bipolar forceps instrument had a seam in plastic at distal tip opening.Blood or rust inside.There was no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The micro bipolar forceps instrument was analyzed and could not reproduce expected condition to be related to the customer reported complaint.Visual inspection displayed no signs of physical damage.No missing or broken components observed.The instrument was returned with a report complaint that does not affect functionality and is a part of the instruments design.The instrument is in its expected condition.The product is considered conforming in its current state.The complaint was not confirmed by failure analysis.The probable root cause cannot be determined.
Event or Problem Description
Refer to h11 for follow-up information.